# SDR HNAA0400130

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 35,271 hours, 39,702 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD CAUTION LIGHT ILLUMINATING DURING GEAR RETRACTION.  FLIGHT RETURNED.  MAINTENANCE JACKED AIRCRAFT AND SWUNG THE LANDING GEAR SEVERAL TIMES.  BLED THE NR 2 HYDRAULIC SYSTEM AND SERVICED AS NEEDED.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
